RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 2, Pages 469–475 (Mi smj2212)  

Identities of the soluble product of abelian groups

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We consider the product $G$ of abelian groups in the variety $\mathfrak A^n$ of soluble groups of length at most $n$. Provided that the abelian factors are decomposable into direct products of cyclic groups, we find necessary and sufficient conditions for $G$ to generate the variety $\mathfrak A^n$.

Keywords: soluble product, variety of groups, abelian group, soluble group.

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:2, 372–376

Bibliographic databases:

UDC: 512.5
Received: 03.06.2010

Citation: E. I. Timoshenko, “Identities of the soluble product of abelian groups”, Sibirsk. Mat. Zh., 52:2 (2011), 469–475; Siberian Math. J., 52:2 (2011), 372–376

Citation in format AMSBIB
\Bibitem{Tim11}
\by E.~I.~Timoshenko
\paper Identities of the soluble product of abelian groups
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 2
\pages 469--475
\mathnet{http://mi.mathnet.ru/smj2212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841644}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 2
\pages 372--376
\crossref{https://doi.org/10.1134/S0037446611020212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291987200021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955786146}


Linking options:
  • http://mi.mathnet.ru/eng/smj2212
  • http://mi.mathnet.ru/eng/smj/v52/i2/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:155
    Full text:42
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021